# SDR GTIA020249

- Difficulty date: March 22, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N16892
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - SAFETY GLOW FLOOR PATH LIGHTING HAS NO BREAKS AT LEFT OVERWING EXITS.  REPOSITIONED SAFETY GLOW FLOOR PATH LIGHTING AT LEFT OVERWING EXITS IAW SPIRIT AIRLINES ENGINEERING DRAWING NR SG-DC9 REVISION F.  (M)
